Journal Logo

You can read the full text of this article if you:

Institutional members access full text with Ovid®

Scientific Article

Prevalence of Neural Axis Abnormalities in Patients with Infantile Idiopathic Scoliosis

Dobbs, Matthew B. MD; Lenke, Lawrence G. MD; Szymanski, Deborah A. RN; Morcuende, Jose A. MD, PhD; Weinstein, Stuart L. MD; Bridwell, Keith H. MD; Sponseller, Paul D. MD

Author Information
The Journal of Bone & Joint Surgery: December 2002 - Volume 84 - Issue 12 - p 2230-2234
  • Buy


Copyright © 2002 by The Journal of Bone and Joint Surgery, Incorporated